# SDR AALA202505236220

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 33,529 hours, 11,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE RIGHT HAND FLASHLIGHT AT THE FLIGHT ATTENDANT SEAT BY THE L1 DOOR IS INOPERATIVE DUE TO A DEAD BATTERY . REPLACED BATTERY PER AMM 25-60-00.
